# SDR 96640

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND BOTH OVERWING EMERGENCY EXIT FWD SIGNS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED OVERWING EXIT SIGN BATTERY POWER SUPPLY, OPS CHK GOOD.
